Translator Disclaimer
September, 1956 The Admissibility of Hotelling's $T^2$-Test
Charles Stein
Ann. Math. Statist. 27(3): 616-623 (September, 1956). DOI: 10.1214/aoms/1177728171

Abstract

In Section 3 we shall prove a theorem based on a method of A. Birnbaum [1] and E. Lehmann concerning the admissibility of certain tests of simple hypotheses in multivariate exponential families. In Section 4 we compute the supporting hyperplanes of the convex acceptance region in some of the most common applications of Hotelling's $T^2$-test and show that the theorem of Section 3 implies the admissibility of this test. In Section 5 we point out some of the limitations of the method of this paper.

Citation

Download Citation

Charles Stein. "The Admissibility of Hotelling's $T^2$-Test." Ann. Math. Statist. 27 (3) 616 - 623, September, 1956. https://doi.org/10.1214/aoms/1177728171

Information

Published: September, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0073.14301
MathSciNet: MR80413
Digital Object Identifier: 10.1214/aoms/1177728171

Rights: Copyright © 1956 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.27 • No. 3 • September, 1956
Back to Top